Conformational analysis of polyalanyl chains


GÖKOĞLU G., Arkin H., Celik T.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.16, no.3, pp.455-463, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1142/s0129183105007236
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.455-463

Abstract

Including all-atom interactions and solution effects, we have simulated the monoalanine dipeptide and short polyalanyl chains by multicanonical algorithm, in order to determine and compare their low-lying microstates and thermodynamically stable conformations.